Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have colorless bumps developing on forearm. On neosporin. Is it due to the thermal shirt?

Hello I have colorless bumps developing on the inside of my forearm slightly up to my bicep. They are grouped together, but not continuous, rather pockets are spread out throughout the arm. They are somewhat itchy. I put neosporen on them. I also wore a new long sleeve thermal shirt. I was wondering if this had to do with it.
Asked On : Sat, 29 Dec 2012
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having allergic dermatitis.
In addition to neosporin, you should apply a steroid cream locally.
You can take antihistamine like Fexofenadine 120 mg once a day.

Also avoid using articles which increase your symptoms.

I would also suggest that you should get yourself clinically examined by a Dermatologist.

I hope this is helpful to you.
Answered: Wed, 7 Aug 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It is likely that your thermal shirt might have produced these allergic reaction.
Avoid wearing synthetic clothes.
Take anti histamine like Cetrizine or Benadryl as and when required.
Ok and take care.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor